# SDR UPS99830670

- Difficulty date: September 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45936
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, RT I/B FLAP LOWER SKIN HAS 2 DENTS STA XRS 74 AND XRS 172.  REMOVED DAMAGE FROM FLAP, FABBED AND INSTALLED DOUBLERS IAW DC8 SRM 57 2-1 & 51-1-21.
